# SDR CALA2016021295099

- Difficulty date: February 11, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 57,337 hours, 23,411 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERROR MSG, EPSU BATTERY EMER LIGHT IS ON SIDS.  REPLACED 11WL EPSU IAW AMM 33-51-38.
